# SDR AALA202408130843

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 10,713 hours, 3,989 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALK AROUND FOUND UNDER RIGHT HAND WING SKIN WITH DEFORMATION BETWEEN RIB 27 AND RIB 24. NEEDS FURTHER EVALUATION.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
